# SDR 99ZZZX90

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N421KP
- Make and model: Cessna 421B
- Aircraft serial: 421B0142
- Engine: Cont GTSIO520H
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 476411
- Condition: Inoperative
- Location: Fuel System
- Part time: 349 hours
- Component: Facet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL RE-CIRCULATING PUMPS IN LEFT AND RIGHT TIP TANKS INOPERATIVE.  BOTH PUMPS REPLACED WITHIN THE LAST 15 MONTHS.
